# SDR IPXA2017111923704

- Difficulty date: November 16, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 54,626 hours, 11,751 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Channel
- Part number: FJ4610652
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO ROLLER CHANNEL IS CORRODED AT STA 1637 AND X=-33 RT SIDE. REPAIRED CORRODED CENTER CARGO ROLLER CHANNEL RT SIDE AT STA 1637 AND X=-33 IAW EO 2550-66453-A. (MAJOR)
